MathSciNet Relay Station
MathSciNet bibliographic data
MR1705123 60H15 (35R60 60F05 82B44)
Bertini, Lorenzo; Giacomin, Giambattista On the long-time behavior of the stochastic heat equation. Probab. Theory Related Fields 114 (1999), no. 3, 279–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement